Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 142, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2010, 7:44 PM EDT for 4 counties in Georgia. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2010, 7:44 PM EDT (23:44 UTC)
- Expired
- Jun 15, 2010, 8:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dawson County, GA, Hall County, GA, Lumpkin County, GA, White County, GA
The radar
The Atlanta radar (KFFC), 147 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:20 PM EDT | TSTM WND DMG | Cleveland, GA | TEN TREES DOWN IN CLEVELAND. |
| Jun 15, 8:20 PM EDT | HAIL 1.75 | Cleveland, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2164 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
997
WUUS52 KFFC 152344
SVRFFC
GAC085-139-187-311-160030-
/O.NEW.KFFC.SV.W.0142.100615T2344Z-100616T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT TUE JUN 15 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DAWSON COUNTY IN NORTH CENTRAL GEORGIA
NORTHERN HALL COUNTY IN NORTH CENTRAL GEORGIA
EASTERN LUMPKIN COUNTY IN NORTH CENTRAL GEORGIA
SOUTHWESTERN WHITE COUNTY IN NORTHEAST GEORGIA
* UNTIL 830 PM EDT
* AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF DAHLONEGA...MOVING
NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MURRAYVILLE...GARLAND...DAHLONEGA...CLERMONT AND CLEVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3472 8382 3448 8365 3430 8389 3444 8410
3465 8398
TIME...MOT...LOC 2344Z 217DEG 12KT 3443 8397
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:10 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 15, 6:10 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 610 PM EDT TUE JUN 15 2010 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... THE ATMOSPHERE IS BECOMING EXTREMELY UNSTABLE THIS AFTERNOON WITH LAPS ANALYSIS MLCAPES AROUND 3000-4000 J/KG IN VERY WEAK SHEAR ENVIRONMENT. ALONG WITH PRECIPITABLE WATER NEAR 2 INCHES AND DELTA THETA-E AROUND 30K...THE RESULT IS A PRETTY CLASSIC PULSE STORM ENVIRONMENT. STORMS HAVE BEEN SLOW TO DEVELOP OVER GEORGIA THIS AFTERNOON...CLOSEST TO THE CENTER OF THE SUBTROPICAL HIGH. THE 12Z FFC SOUNDING SHOWED H5 TEMPS ONLY A COUPLE DEGREES WARMER THAN BMX...ENOUGH ONLY TO DELAY STORM DEVELOPMENT FOR A FEW HOURS. EXPECT FAIRLY VIGOROUS CONVECTION TO DEVELOP THIS AFTERNOON AND EVENING. LITTLE CHANGE IN THE SYNOPTIC SCALE PATTERN OVER THE NEXT FEW DAYS WITH THE MOIST TROPICAL AIRMASS REMAINING IN PLACE...THOUGH THE UPPER RIDGE DRIFTS A BIT TO OUR WEST. A COASTAL TROUGH BECOMES A BIT BETTER DEFINED WEDNESDAY AND THURSDAY WHICH SHOULD LEAD TO DIURNAL THUNDERSTORM ACTIVITY ALONG THE SEA-BREEZE AND WEAK NORTHWEST FLOW SHORTWAVES STARTING TO CROSS GEORGIA SHOULD LEAD TO STORMS ELSEWHERE ACROSS THE FORECAST AREA...IN SPITE OF SLIGHTLY LESS INSTABILITY OVER THE NEXT COUPLE DAYS. .LONG TERM /FRIDAY THROUGH TUESDAY/... THE UPPER LEVEL RIDGE REMAINS OVER THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THE BERMUDA HIGH CONTINUES TO NOSE INTO FLORIDA/GEORGIA FROM THE EAST...WITH US REMAINING ON THE VERY WARM AND MUGGY WESTERN PERIPHERY OF THE HIGH. EXPECT AT LEAST SCATTERED THUNDERSTORMS EACH DAY...MAINLY OF THE AFTERNOON AND EVENING VARIETY. RRH && .AVIATION... TS DEVELOPED ACROSS MAJORITY OF TAF SITES THIS EVENING. EXPECT THIS TO CONTINUE THROUGH ABOUT 02Z ALTHOUGH GFS INDICATES TS MAY HOLD ON THROUGH 12Z. SOME WIND SHIFTS AND GUSTS TO 25KTS POSSIBLE WITH OUTFLOW FROM TS...BUT WILL MAINLY REMAIN IN W FLOW...BECOMING NW WEDNESDAY BY 18Z. HZ/BR POSSIBLE WEDNESDAY MORNING...ESPECIALLY AT THE SITES THAT RECEIVED RA THIS AFTERNOON. TS AGAIN WEDNESDAY AFTERNOON AND WILL INCLUDE CB IN TAFS FOR NOW...SINCE LOCATION WILL BE SCATTERED. JLF && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 94 71 95 70 / 30 30 30 30 20 ATLANTA 75 93 74 92 70 / 30 40 30 40 20 BLAIRSVILLE 70 88 68 89 64 / 30 40 30 30 20 CARTERSVILLE 69 93 69 92 67 / 30 40 30 40 20 COLUMBUS 76 96 74 92 73 / 30 40 30 40 20 GAINESVILLE 73 93 72 92 70 / 30 40 30 30 20 MACON 74 95 73 94 72 / 30 30 30 40 20 ROME 73 93 71 93 67 / 30 40 30 40 20 PEACHTREE CITY 72 93 70 92 68 / 30 40 30 40 20 VIDALIA 76 96 75 93 74 / 40 30 30 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE... CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK... GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MADISON...MARION...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE... PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKES...WILKINSON. &&
Hazardous weather outlook, Jun 15, 5:00 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 PM EDT TUE JUN 15 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 PM EDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA. VERY HOT CONDITIONS EXPECTED THIS AFTERNOON ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA. .SYNOPSIS... A STRONG UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE SOUTHEAST...BUT WILL BEGIN TO WEAKEN AND SLIDE SLIGHTLY EAST THIS EVENING. THIS WILL ALLOW ADDITIONAL MOISTURE TO MOVE UP INTO THE REGION. WEAK SHORTWAVES WILL CONTINUE TO ROTATE AROUND THE PERIPHERY OF THE RIDGE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE GUSTY WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING. SMALL HAIL WILL ALSO BE POSSIBLE. IN ADDITION...HEAT INDICES ARE EXPECTED TO CLIMB TO NEAR 105 DEGREES THIS AFTERNOON...GENERALLY ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO COVINGTON...TO ATHENS. .DISCUSSION... THE HOT...HUMID AIRMASS WILL CONTINUE TO DOMINATE THE SOUTHEAST FOR THE NEXT COUPLE OF DAYS. CAPE VALUES WILL INCREASE TO OVER 2000. THE INSTABILITY ALONG WITH THE SLIGHTLY WEAKENED UPPER RIDGE WILL ALLOW THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS WILL BE SEVERE. AS TEMPERATURES CLIMB...HEAT INDICES ARE EXPECTED TO REACH 105 DEGREES OR HIGHER ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA. WITH THESE VERY HOT CONDITIONS...HEAT-RELATED ILLNESSES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AT WWW.WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 15, 7:27 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 727 PM EDT TUE JUN 15 2010 GAZ021-022-033-160015- 727 PM EDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN FORSYTH... CHEROKEE AND NORTH FULTON COUNTIES UNTIL 815 PM EDT... AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE CLUSTER OF STRONG THUNDERSTORMS FROM COAL MOUNTAIN...TO HOLLY SPRINGS...TO ALPHARETTA...TO ROSWELL...WITH A SLOW MOVEMENT TO THE NORTHEAST AT 5 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH WILL ALSO BE POSSIBLE WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 15, 7:27 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 727 PM EDT TUE JUN 15 2010 GAZ025-160000- 727 PM EDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN JACKSON COUNTY UNTIL 800 PM EDT... AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MAYSVILLE...MOVING NORTHWEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JACKSON COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PEACH STATE SPEEDWAY...PENDERGRASS...TALMO AND MAYSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 15, 7:29 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 10 NW ABBEVILLE 32.09N 83.43W
06/15/2010 WILCOX GA PUBLIC
2 TREES DOWN IN NORTHERN WILCOX COUNTY
0640 PM TSTM WND DMG ABBEVILLE 31.99N 83.31W
06/15/2010 WILCOX GA PUBLIC
2 TREES DOWN IN ABBEVILLE
&&
JDWLocal storm report, Jun 15, 7:32 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 1 S TRENTON 34.86N 85.51W
06/15/2010 DADE GA EMERGENCY MNGR
15 TO 20 TREES DOWN...ONE HOUSE DAMAGED...ONE HOUSE
DESTROYED IN THE EDGEWOOD COMMUNITY
0435 PM TSTM WND DMG 1 N TRENTON 34.89N 85.51W
06/15/2010 DADE GA EMERGENCY MNGR
MORE THAN 25 TREES DOWN...TRAILOR DAMAGED BY DOWNED
TREE...POWER AND PHONE LINES DOWN AND SEVERAL OUTBULDINGS
DAMAGED OR DESTROYED IN THE PINEY COMMUNITY
&&
JDWSpecial weather statement, Jun 15, 7:32 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 732 PM EDT TUE JUN 15 2010 GAZ058-160015- 732 PM EDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN BUTTS COUNTY UNTIL 815 PM EDT... AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER INDIAN SPRINGS STATE PARK...MOVING NORTHEAST AT 15 MPH. THIS THUNDERSTORM WILL AFFECT STARK...JACKSON...AND FLOVILLA. FREQUENT TO EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 15, 7:35 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 735 PM EDT TUE JUN 15 2010 GAZ014-015-160000- 735 PM EDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN DAWSON AND LUMPKIN COUNTIES UNTIL 800 PM EDT... AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CAMP MERRILL TO LUMPKIN...MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS DAWSON AND LUMPKIN COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LUMPKIN...CAMP MERRILL... AURARIA...WAR HILL PARK...DOUGHERTY...DAHLONEGA...DAHLONEGA...TURNERS CORNER...GARLAND AND PORTER SPRINGS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:07 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 38 min |
| Jun 15, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 45 min |
| Jun 15, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Twiggs, Wilkinson | 42 min |
| Jun 15, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 37 min |
| Jun 15, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 48 min |
| Jun 15, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 42 min |
| Jun 15, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 40 min |
| Jun 15, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 44 min |
| Jun 15, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 37 min |
| Jun 15, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 49 min |
| Jun 15, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 44 min |
| Jun 15, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 25 min |
| Jun 15, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 46 min |
| Jun 15, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 46 min |
| Jun 15, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 40 min |
| Jun 15, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 38 min |
| Jun 15, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 47 min |
| Jun 15, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 41 min |
| Jun 15, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 49 min |
| Jun 15, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 33 min |
| Jun 15, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 30 min |
| Jun 15, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 44 min |
| Jun 15, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 49 min |
| Jun 15, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 45 min |
| Jun 15, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 29 min |
| Jun 15, 7:14 PM EDT | Flash Flood Warning | FFC | Cobb, Fulton | 4 hr |
| Jun 15, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Warren | 35 min |
| Jun 15, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Jackson | 46 min |
| Jun 15, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.